# SDR 20000412SH023

- Difficulty date: January 10, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 3110 · Instrument Panel
- Part: Clamp
- Condition: Wrong Part
- Location: Tot Harness
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE ADEL CLAMP ON THE TOT LEAD AT THE EXHAUST CLAMP WAS FOUND TO BE THE WRONG PART NUMBER AND SUBSEQUENTLY THE CUSHION WAS UNABLE TO SURVIVE THE TEMPERATURES.  REPLACED WITH PROPER PART NUMBER CLAMP.   (X)
